# SDR SWAA2021082510468

- Difficulty date: July 6, 2021
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 46,361 hours, 27,729 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 673
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#3 MAIN CABIN SEAT TRACK; HAS CORR. IN THE TRACK AT STA.673. (MARKED) ; / [01] FOUND CORROSION DAMAGE TO BE OUT OF LIMITS PER SRM.53-00-52-1A-1; [02] REMOVED #3 SEAT TRACK FROM STA 540 TO STA 727B.; [03] INSTALLED SEAT TRACK#3 PER SRM 51-40-02. FROM STA 540 TO STA 727B.; [04] INSPECTED.
